# SDR RRXA991045

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 57631335
- Condition: Damaged
- Location: Ws 608 - 630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DAMAGE, SKIN, RT O/B UPPER SKIN RT O/B AILERON AT FWD AREA BETWEEN STA XA 630.250 AND 608.634.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER  IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06140.
